# SDR CA060821005

- Difficulty date: August 12, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 982 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bypass Valve
- Part number: 723747
- Condition: Failed
- Location: Oil Cooler
- Part time: 1,168 hours
- Component: Oil Cooler, Raythn
- Component part number: 723747
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) RT OIL TEMPERATURE REACHED THE REDLINE WHEN CLIMBING THROUGH 25000 FT.  POWER REDUCED AND A/C DESENDED TO 20000 FT. OIL TEMP RETURNED TO NORMAL.  ENG POWER SETTING RETURNED TO NORMAL, NO FURTHER FAULT.  NR 2 ENGINE OIL COOLER THRMOSTATIC BYPASS VALVE REPLACED IAW MM CH 79-00-00 P 9. GROUND/LEAK CHECKS PERFORMED. SYSTEM CHECKS SERVICEABLE.  (TC NR 20060821005)
